# SDR SWAA2012021701518

- Difficulty date: January 28, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 64,036 hours, 54,883 cycles
- System (JASC): 5711 · Wing Spar
- Part: Structure
- Part number: 6545444168
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CRACKED ON UPPER CHORD LOCATED AT WBL 114, STR 2.  REPAIRED CHORD IAW EO AND EA.
